MAUDE Adverse Event Report: LiNA Medical ApS LiNA Gold Loop

LiNA Medical ApS LiNA Gold Loop
Model Number EL-200-8
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Narrative provided by the distributor: "allegedly, the photo below shows the loop after it was damaged".
 
Additional Manufacturer Narrative
(b)(6)medical is waiting for product back for investigation.

Brand Name
LiNA Gold Loop
Common Device Name
LiNA Gold Loop
Manufacturer (Section D)
LiNA Medical ApS
formervangen 5
glostrup, 2600
DA  2600
Manufacturer (Section G)
LiNA Medical Polska Sp. z o.o.
rolna 8a
sady
tarnowo podgórne, 62-08 0
PL   62-080
Manufacturer Contact
monika lewandowska
formervangen 5
glostrup, 2600
DA   2600
MDR Report Key50880735
Report Number3007699067-2026-00001
Device Sequence Number15909123
Product Code KNF
UDI-Device Identifier05708265001323
UDI-Public(01)05708265001323(17)280615(11)250616(10)2525005
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070315
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEL-200-8
Device Lot Number2525005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown